# SDR DALA1102230945

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 57,390 hours, 43,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misrigged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND L2 DOOR SLIDE LANYARD  INSTALLED IMPROPERLY. MX REPOSITIONED L2 DOOR SLIDE LANYARD IAW MM.
